Have Medical Questions? Ask a Doctor Online!
sorry to hear about your problem
please provide a bit more detail about the problem so that i could help you better
Since how long she has these symptoms?
How high is the fever?
Any cough or sore throat?
since how long has she got these problems?
Thanks a lot for providing the information
There are two possibilities causing her problem
The one most likely is that she might be running some kind of viral illness due to which she has hives and feeling of fever. It is common to have such symptom with a seasonal flu.
Dizziness and hives can be a side effect of her medicine as well,in her case Aderral If she does not have symptoms like a high blood pressure and shortness of breath than most likely there is nothing to worry about. You can give her a tablet of over the counter available Cetrizine and also Acetaminophen. If there is any worsening of her symptoms or she doesn,t feel any better than a visit to your physician is recommended.Feel free to ask if you have any more question and till you are satisfiedIf you got the answer please don,t forget to leave a POSITIVE FEEDBACK for this serviceRegards
Cetrizine is an anti-allergic which will help in relieving hives and Acetaminophen will help in relieving symptom of fever as it is an anti-pyretic.Feel free to ask if you have any more question and till you are satisfiedIf you got the answer please don,t forget to leave a POSITIVE FEEDBACK for this serviceRegards